# SDR 4DPA2022031300001

- Difficulty date: March 13, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N245JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145355
- Aircraft time: 34,615 hours, 28,962 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971533
- Part serial: MX581734
- Condition: Failed
- Location: Zone 100
- Part time: 1,586 hours, 1,746 cycles
- Component: Engine Driven P
- Component part number: 9711808MODA
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, K, G
- Precautionary procedure: A

## Discrepancy

ISSUE; CREW REPORTED #1 HYD LOW MESSAGE, ABOUT AN HOUR LATER RECEIVED A #1 ENGINE DRIVEN PUMP FAIL MESSAGE WHICH WAS FOLLOWED BY #1 ELECTRIC MOTOR DRIVEN PUMP (EMDP) FAIL MESSAGE. CREW RAN QRH CONTACTED ATC AND DIVERTED TO IAH. CREW ALSO HAD TO USE THE FREE FALL HANDLE TO LOWER THE GEAR. AIRCRAFT LANDED NO FURTHER ISSUES.CORR ACTION; R&R'D BOTH #1 ENGINE DRIVEN HYD PUMP AND THE EMDP LEAK AND OPS TEST GOOD. FREE FALL REQUIRED THGE GEAR TO BE SWUNG BUT NO JACKS AVAILABLE IN IAH. JSX PINNED AND SAFETIED THE GEAR AND PERFORMED A MX FERRY TO DAL WHERE THE GEAR SWINGS WERE ACCOMPLISHED ALL CHECKS WERE ACCOMPLISHED AND CHECKED GOOD.
